# SDR ASOA2016060715019

- Difficulty date: June 7, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SERVICE DOOR ON UPPER FLOOR SUPPORT.  REMOVED AND DRILLED UP NEW UPPER FLOOR SUPPORT AT SERVICE DOOR IAW SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.  INSTALLED NEW UPPER FLOOR SUPPORT ANGLE ON LOWER SILL ANGLE IAW SRM 51-42-06-001-001-A01 AND DWG SH670-39150, SRM 51-42-21-001-001-A01.
